# SDR USAA000510

- Difficulty date: March 30, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, FORWARD SERVICE DOOR FRAME LOWER FORWARD CORNER.  INSTALLED DOUBLER AND FILLER PER SRM 51-10-11.  (M)
